# SDR SWAA2023011076573

- Difficulty date: November 29, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360 Rbl35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN BS 344-360 RBL 35 INTERCOSTAL CRACKED.   REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0.   LOCATED AND DRLLING A NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0.  INSTALLED THE INTERCOSTAL IAW SRM 51-40-02-0G-0, & DWG 141A5410.
